# SDR YENA2022120501200

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 06903
- Aircraft time: 25,464 hours, 8,365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A9536RP
- Condition: No Test
- Location: R3 Door
- Part time: 9,968 hours, 20,954 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#828, MCO-EWR. 'AFTER DOING R3 ESCAPE SLIDE TASK CARD. EMERGENCY LIGHTING SYSTEM TEST FAIL ON CIDS; OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM FAULTS FOR AFT DOOR SLIDE LH L4, R/R PAX DOOR SLIDE AT L4 POSITION IAW AMM 25-62-44. OPS CHECK SATISFACTORY. FAULTS CLEARED FROM EMERGENCY LIGHT SYSTEM TEST.'
